# SDR SWAA2021021122948

- Difficulty date: October 13, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8117
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON R/H AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947; RBL22; WL180. / CORROSION ON ACB R/H AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT BS947; RBL22 WL180 FOUND OUT OF LIMITS DUE TO NO SRM LIMITS; PART REPLACEMENT PER SRM 51-10-02-0G-0; 9;C. REMOVED ACB R/H AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT BS947; RBL22; WL180 PER SRM 51-40-02-0G-0 AND INSTALLED NEW SUPPORT ANGLE AT BS947; RBL22; WL180 PER SRM 51-40-02-0G-0 AND DWG 149A8117 93114U 19OCT20
